Journal of Symbolic Logic

Subgroups of Small Index in Infinite Symmetric Groups. II

Saharon Shelah and Simon Thomas

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 54, Issue 1 (1989), 95-99.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183742854

Mathematical Reviews number (MathSciNet)
MR987325

Zentralblatt MATH identifier
0672.20002

JSTOR
links.jstor.org

Citation

Shelah, Saharon; Thomas, Simon. Subgroups of Small Index in Infinite Symmetric Groups. II. J. Symbolic Logic 54 (1989), no. 1, 95--99. https://projecteuclid.org/euclid.jsl/1183742854


Export citation